Jump to content
CrazyBoards.org

Sky-

Member
  • Posts

    46
  • Joined

  • Last visited

Profile Information

  • Gender
    Woman
  • Location
    Wales
  1. omg, exact same here. LIKE EXACT SAME. they are my 3 main ones is well hey thanks for your post.
  2. oh hi, i see you may take Risperdal not sure but maybe that's why you don't want to help and give silly replies i don't know how you stand Risperdal but imo your one brave human if you take it.
  3. I am no longer going to post on this forum,removing it from my bookmarks and never visiting this place again.
  4. Hi, Is it normal that Concerta makes me kinda tired during the day but when it wares off I don't feel so tired/relaxed. and then in the evenings like last night my body was just like it was rushing or my head was and it was hard enough to get to sleep but I wanted to sleep. thank you have a great day now.
  5. the 2nd med? Odetta's son was put on a med for ADHD, and it had bad side effects for him. Once he was off it, the doctor prescribed a 2nd med, which worked fine and didn't have the nasty side effects. I thought she wrote that pretty clearly, and like the others here, I am concerned that you are having cognitive difficulties, Sky. You should really call your pdoc. olga Thank You, but the thing is Good Sir, I was on ritalin,streearth,rispdal and now concerta. ritalin worked the best and I never had any side effects apart from like a rare non-serious side effect attack. out of all the days my doctor had to check my heart rate, he came over to me and my heart went right up and then he was checking my pulse and wow my heart went right up to 128 and went all sweaty. he then asked was I nervous today and I said no not at all. but out of every day , I was the most nervous. and it was like my normal heart rate when on ritalin was 128. but really my heart rate when on ritalin is 83-92 . but that was the only time in my entire life it went so fast. so he took me off it. i have a new doctor anyway. thank you have a nice day but I don't see why I could call my doc just because I had a very common non-serious side effect (dizzy) that happeneded for about an 20 minutes. thank you have a good day good sir
  6. It was just a passing minor minor thing. like getting sweaty in a very sticky situation. you must understand that when people ask they are going to go direct with an or all the answers given. its just to get opinions,suggestions,etc that may help link that to something else,etc.
  7. Hi, I am sooooo dizzy and foggy right now. I have taken Concerta 36mg this morning and worked great today but now around when its wearing off and very foggy and dizzy. I drank water and ate an apple. Any other help please?. Thank you
  8. Any doctor (pdoc or GP or whatever) should have someone that is on-call for them when they are on vacation. You call the regular number and you should get an answering service or phonemail or something along those lines. Yeah but like is it that hard just to wait for a day?..
  9. If I was you I would not call him if hes on vacation. If you went on vacation the last thing you want is people phoning you up asking for a script.
  10. Hi all, I am currently taking Concerta 54mg. I would like to know what are the best foods to eat during the comedown to help me feel better/avoid the comedown. Thanks.
  11. Hi all, Why is it that when I am in bed trying to get to sleep I would be always thinking about my heart and my health,etc. And like if I would turn over I would think I would got a blood clot... (i don't even know what a blood clot is, I just seen the word and it happened to someone )... And I would be turning and my heart so fast and blood pressure and everything... and if I get up turn on the light and everything then I'm just fine. why is this?. Thank You.
  12. Hi all, I am so paranoid of my heart and there is not even an hour that goes by without me worrying about my heart. About 40% of the time (now) I am trying to get to bed/sleep but can't.. My body is just rushing and my heart is pounding. All in all I am fine but its when I think about it and i'm gone like that for the whole day and then when I wake up , the first thing that comes into tough is my heart. Is there anything that can help me with this?. Overall Its hard to get to sleep in bed as my heart is pounding OH AND omg why is this when I go into my bed and I also get like these heart flip flops along with like my head been like getting waves, like these heavy waves in my head from the up and going down and turning around.. any ideas?. Thank You.
  13. Hi, Is the custom pages needed?.. to hide it you could go, admincp -> other apps -> pages 2.0.0 = -> Tab Restrictions -> Hide for all current and future groups? = Yes then it hides "Custom Pages" and leaves the crazystore up. before after sorry if the image I took is bigger than the second one.. thank you. have a great day, love, sky
×
×
  • Create New...